Bounds for twisted symmetric square L-functions

Munshi, Ritabrata (2013) Bounds for twisted symmetric square L-functions Journal fur die reine und angewandte Mathematik, 2013 (682). pp. 65-88. ISSN 0075-4102

Full text not available from this repository.

Official URL:

Related URL:


Let f ∈ Sk(N,ψ) be a newform, and let χ be a primitive character of conductor q. Assume that q is a prime and ℓ > 1. In this paper we describe a method to establish convexity breaking bounds of the form L(1/2, Sym2f⊗χ)f,εq3/4ℓ-δ for some δ > 0 and any ε > 0. In particular, for we show that the bound holds with δ = 1/4.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:110778
Deposited On:31 Jan 2018 09:08
Last Modified:31 Jan 2018 09:08

Repository Staff Only: item control page